# SDR HNAA2010063000167

- Difficulty date: June 26, 2010
- Submitted: June 30, 2010
- Operation: Air carrier
- Aircraft: N804EX
- Make and model: Dhav DHC8102
- Aircraft serial: 227
- Aircraft time: 47,883 hours, 53,410 cycles
- Engine: Pwa PW120
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

NR 1 ENGINE OIL PRESSURE FLUCTUATED IN FLIGHT. ACFT DIVERTED, ADDED 4 QUARTS OF OIL TO NR 1 ENGINE, GROUND RUN, OPS CHECKED GOOD.
